Has anyone noticed your menopause symptoms reappearing even though you are using your Vivelle dot patch consistently? I am wondering if some of the patches aren't calibrated correctly with an accurate dosage. Because of my hormone sensitivity, my Dr. has recommended I change my patch every 3 days to avoid even a slight drop in my hormone levels. However, I have noticed sometimes I will randomly get a migraine even though I have just changed my patch that morning. I have learned through much trial and error, to change or add another patch right away. 9.5 times out of 10 the migraine will stop. I am diligent in changing my patch every 3 days to keep my hormone levels consistent. Yet, every once in awhile I will get a migraine for no apparent reason...so I am wondering if anyone else has had a similar experience.
How are you? Aside from hormone changes, it is possible that your symptoms can also be caused by other triggers such as weather changes, food or drinks. A headache journal may help identify the possible trigger to be avoided. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.